# SDR SWAA2019112039000

- Difficulty date: November 3, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Delaminated
- Location: Bs 482-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D OUTER SKIN DELAMINATED, BETWEEN BS. 482A TO BS. 540. / REPAIRED PANEL 191D OUTER SKIN IAW SRM.
